# SDR 0300046314

- Difficulty date: January 12, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 15,281 hours, 1,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LEFT B ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REINSTALLED WIRE, OPERATIONAL CHECK GOOD.
